# SDR IPXA2024120279089

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,343 hours, 21,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26B175191
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LEFT DOOR SLIDE RAFT PRESS TO TEST SWITCH BROKEN REMOVED AND REPLACED #1 LEFT DOOR SLIDERAFT PRESS TO TEST SWITCH PER AMM 25-61-04. OPS CHECK GOOD
